# SDR 08FDEA03201

- Difficulty date: July 31, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 860, STR  7L.  DAMAGE REPAIR CARRIED OUT IAW SRM 53-00-01 REV 93, FIG 201, REPAIR 6, SECT I  PARA 3.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
